Abstract and Applied Analysis

Poincaré Bifurcations of Two Classes of Polynomial Systems

Jing Wang and Shuliang Shui

Full-text: Open access

Abstract

Using bifurcation methods and the Abelian integral, we investigate the number of the limit cycles that bifurcate from the period annulus of the singular point when we perturb the planar ordinary differential equations of the form x ̇ = - y C ( x , y ) , y ̇ = x C ( x , y ) with an arbitrary polynomial vector field, where C ( x , y ) = 1 - x 3 or C ( x , y ) = 1 - x 4 .

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 861329, 12 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393449391

Digital Object Identifier
doi:10.1155/2013/861329

Mathematical Reviews number (MathSciNet)
MR3090275

Zentralblatt MATH identifier
07095443

Citation

Wang, Jing; Shui, Shuliang. Poincaré Bifurcations of Two Classes of Polynomial Systems. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 861329, 12 pages. doi:10.1155/2013/861329. https://projecteuclid.org/euclid.aaa/1393449391


Export citation

References

  • W. A. Coppel, “Some quadratic systems with at most one limit cycle,” in Dynamics Reported, vol. 2, pp. 61–88, Wiley, Chichester, UK, 1989.
  • X. D. Xie and S. L. Cai, “The planar quadratic system with an invariant parabola has at most one limit cycle,” Chinese Science Bulletin, vol. 17, pp. 1540–1542, 1993.
  • A. Zegeling and R. E. Kooij, “Uniqueness of limit cycles in polynomial systems with algebraic invariants,” Bulletin of the Australian Mathematical Society, vol. 49, no. 1, pp. 7–20, 1994.
  • S. L. Shui, “The planar quadratic system with an invariant cubic curve has at most one limit cycle,” Acta Mathematicae Applicatae Sinica, vol. 24, no. 4, pp. 590–595, 2001.
  • J. Llibre, R. Ramírez, and N. Sadovskaia, “On the 16th Hilbert problem for algebraic limit cycles,” Journal of Differential Equations, vol. 248, no. 6, pp. 1401–1409, 2010.
  • X. Zhang, “The 16th Hilbert problem on algebraic limit cycles,” Journal of Differential Equations, vol. 251, no. 7, pp. 1778–1789, 2011.
  • C. Christopher and C. Li, Limit Cycles of Differential Equations, Advanced Courses in Mathematics. CRM Barcelona, Birkhäuser, Basel, Switzerland, 2007.
  • J. Llibre, J. S. Pérez del Río, and J. A. Rodríguez, “Averaging analysis of a perturbated quadratic center,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 1, pp. 45–51, 2001.
  • G. Xiang and M. Han, “Global bifurcation of limit cycles in a family of polynomial systems,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 633–644, 2004.
  • G. Xiang, M. Han, and T. Zhang, “The number of limit cycles for a family of polynomial systems,” Computers & Mathematics with Applications, vol. 49, no. 11-12, pp. 1669–1678, 2005.
  • S. Li, Y. Zhao, and J. Li, “On the number of limit cycles of a perturbed cubic polynomial differential center,” Journal of Mathematical Analysis and Applications, vol. 404, no. 2, pp. 212–220, 2013.
  • A. Buică and J. Llibre, “Limit cycles of a perturbed cubic polynomial differential center,” Chaos, Solitons & Fractals, vol. 32, no. 3, pp. 1059–1069, 2007.
  • B. Coll, J. Llibre, and R. Prohens, “Limit cycles bifurcating from a perturbed quartic center,” Chaos, Solitons & Fractals, vol. 44, no. 4-5, pp. 317–334, 2011.
  • A. Gasull, J. T. Lázaro, and J. Torregrosa, “Upper bounds for the number of zeroes for some Abelian integrals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 5169–5179, 2012.
  • A. Atabaigi, N. Nyamoradi, and H. R. Z. Zangeneh, “The number of limit cycles of a quintic polynomial system,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 677–684, 2009.
  • A. Gasull, R. Prohens, and J. Torregrosa, “Bifurcation of limit cycles from a polynomial non-global center,” Journal of Dynamics and Differential Equations, vol. 20, no. 4, pp. 945–960, 2008.
  • H. Yao and M. Han, “The number of limit cycles of a class of polynomial differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 1, pp. 341–357, 2012.
  • G. Xiang and M. Han, “Global bifurcation of limit cycles in a family of multiparameter system,” International Journal of Bifurcation and Chaos, vol. 14, no. 9, pp. 3325–3335, 2004.
  • A. Gasull, J. T. Lázaro, and J. Torregrosa, “On the Chebyshev property for a new family of functions,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 631–644, 2012.